CVS Health Maximum Strength Cold & Flu Relief Softgels
4.0
(7)






How to get it
Details
CVS Health Maximum Strength Cold & Flu Relief Softgels
24.00 Ct, 0.141 lbs. Item # 970805
Cold & Flu Cold & Flu relief
Relieves headache, fever, sore throat, minor aches & Pains
Relieves cough, sneezing, runny nose, Nasal congestion, sinus pressure
Nighttime relief
Relieves headache, fever, sore throat, minor aches & Pains
Relieves cough, sneezing, runny nose, Nasal congestion, sinus pressure
Nighttime relief
Concern | Cold & flu |
---|---|
Form | Softgels |
Key ingredient | Acetaminophen |
Product type | Cold & flu treatments |
Quantity | 11-30 ct |
Symptopm | Cold & flu symptoms |
Ingredients
Acetaminophen, Dextromethorphan HBr, Doxylamine succinate, Phenylephrine HCl Acetaminophen, Dextromethorphan HBr, Doxylamine succinate, Phenylephrine HCl FD&C blue #1, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, shellac, sorbitol sorbitan solution, titanium dioxide
Directions
• take only as directed • do not exceed 8 softgels per 24 hrs adults & children 12 yrs & over - 2 softgels with water every 4 hrs children 4 to under 12 yrs - ask a doctor children under 4 yrs - do not use
Warnings
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take• more than 8 softgels in 24 hours, which is the maximum daily amount for this product• with other drugs containing acetaminophen• 3 or more alcoholic drinks every day while using this productAllergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:• skin reddening • blisters • rash If a skin reaction occurs, stop use and seek medical help right awaySore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
From CVS Health
*Customer reviews and ratings solely reflect the views and opinions of the individual contributors and are not created or endorsed by CVS Pharmacy. Please review the product labeling and consult with your doctor with any health or medical questions.
CVS Health Maximum Strength Cold & Flu Relief Softgels
4.0
(7)